# SDR ASAA2014072008617

- Difficulty date: July 20, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 41,142 hours, 15,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03W
- Condition: Worn
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS OPS CHECK.  FOUND ROW 12ABC AREA LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP, NO HELP.  CHANGED AREA LIGHT ASSY IAW MM 33-51-03-960-802 STILL INOPERATIVE.  FOUND SEAT 12ABC AISLE LIGHT DISCONNECTS D13470 AND D11344 LOCATED IN CEILING PANEL AREA NOT FULLY CONNECTED, TRIED TO RECONNECT BUT CIRCULAR PLUGS LOCKS WORN AND WONT STAY TOGETHER.  REPLACED D13470 AND D11344 DISCONNECTS. EMERGENCY EXIT LIGHTS OPS TEST GOOD, IAW WDM 33-51-12, MM 33-51-00, AND SWPM 20-61-28.
